CSN Login
Members Online: 5

You are here

Pain after disconnecting

Love2Cats's picture
Love2Cats
Posts: 127
Joined: Dec 2010

Hello, Today I got disconnected from my second chemo (5-fu, oxy, leuc, avastin). I noticed that both times, for the next couple of days, I feel pain in various parts of my body. Mostly in my upper lungs (It has spread to my lungs) but in other places too. So I am wondering if this is the chemo killing the cancer in my lungs? Or what is it? Is it just normal to have pain in various parts of the body following chemo?

I notice a lot of people speak of "mets", are these tumors that have metastisized to other parts of the body? Sorry if it is an ignorant question, but I am new here.

Thanks for the help,

Sandy

Anonymous user (not verified)

This comment has been removed by the Moderator

Lori-S's picture
Lori-S
Posts: 1287
Joined: Sep 2010

I have been taken off of FOLFOX due to extreme sensitivity and a severe reaction in spite of pre-meds. But, I can tell you that I had severe body aches just about everywhere when I was on FOLFOX. And yes, it seemed to be worse after disconnect. There were times when I felt like I was suffering through the worse flu I ever had with body aches everywhere from teeth to joints to muscles to lungs.

Remember that the chemo is killing off cells pretty much indiscriminately as it is not a targeted medication that hits just the cancer cells so you may feel all sorts of weird things. I just chalked anything that came along the first week or 10 days up to chemo and kept marching on. Good luck with your treatments!

Nana b's picture
Nana b
Posts: 3045
Joined: May 2009

I had a lot of pain after chemo on my chest but I do think that it had a lot to do with my port. It was so uncomfortable. I asked the ONC to have ut raken out 3 months after chemo. My neck and shoulder hurt so bad from it.

Do discuss with your ONC.

Subscribe to Comments for "Pain after disconnecting"